Letter | Published:

Probability—James Bernoulli's Theorem

Nature volume 63, pages 465466 (14 March 1901) | Download Citation

Subjects

Abstract

IT may possibly be of some little interest to notice that the theorem in probability, which goes by the name of James Bernoulli's theorem, alluded to in my letter to NATURE of December 13, 1900 (p. 154), admits of a treatment somewhat more elementary than the usual one.

Access optionsAccess options

Rent or Buy article

Get time limited or full article access on ReadCube.

from$8.99

All prices are NET prices.

Author information

Affiliations

  1. Oxford.

    • J. COOK WILSON

Authors

  1. Search for J. COOK WILSON in:

About this article

Publication history

Published

DOI

https://doi.org/10.1038/063465a0

Comments

By submitting a comment you agree to abide by our Terms and Community Guidelines. If you find something abusive or that does not comply with our terms or guidelines please flag it as inappropriate.